Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I bruise very easy
May 6, 2008

I'm HIV+ VL undetectable and cd4 40%, my current medication is Atripla and before that I was on Truvad, Norvir and Lexiva. My question is that I bruise really easily. If I push on my skin or tap something a bruise will appear after a few days. I mean I can understand if I hit something hard but seriously its really a pain. My HIV Dr ran a blood panel a month a go or so and said that nothing out of the ordinary was found. It just doesn't seem normal to me and this has been going on for some time with both types of medication.

Not that I want to take another pill but is their something that I can get to prevent the bruising?

Response from Dr. Henry

Some patients have easy bruising for unclear reasons. Taking drugs like aspirin or ibuprofen can contribute to that in some patients. Other platelet disorders, vitamin K deficiency, liver problems and other conditions can cause easy bruising. Often a hematolgist can be useful to delineate the nature of easy bruising or bleeding problems. Atripla has not generally been linked to a higher rate of easy bruising. KH



Previous
bone problems
Next
neck/ear issues

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement